Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Levofloxacin interact with Sulfamethoxazole?

Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2877 Questions

default
Posted on Mon, 9 Nov 2015 in Medicines and Side Effects
Question: can I take LEVOFLOXACIN AND SULFAMETHITRIMETHOPRIM AND WHAT SIDE EFFECTS SHOULD I EXPECT
doctor
Answered by Dr. Saumya Mittal 30 minutes later
Brief Answer:
Specific information

Detailed Answer:
yes
you can take then together.
take ab antacid with them.
the expected side effects are
generalised weakness
nausea
vomit
gastritis
hypoglycemia
rashes
Levoflox can also cause seizures.
I hope that the information contained in this message will be able to help you find the best solution for your problem. Best of luck. Dr Mittal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Levofloxacin

doctor1 MD

Hi, I currently have a pilonidal cyst that I have been having drained, checked on and packed with gauze. Everything seems to be going along, slowly albeit. I am taking a strong antibiotic called levaquin and it is causing some diarrheal and vomiting. My question is I smoke marijuana occasionally and specifically for things like feeling sick , which it helps. Will smoking have any effect on my immune system and my body while its fighting infection and trying to heal itself.

doctor1 MD

I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.

doctor1 MD

Hi Doctor , i am much worried about my wife because recently she was diagnoised as Spinal code Tuberclousis or spinal Miningities she under went spinal operation as well , as I advised by Doctor he Removed Puss which was accumulated in spinal code . my main worry is Doctor prescribed so many Medicines such as AKT - 4 for 3 Month + LEVOFLOXACIN - 500 MG X Twice a Day for 3 Month + CYCLOSERINE 250 X Twice a day for 3 Month + GAMBAPTIN 300 X 1 a day For 2 Month please advise such priscription is ok ? doesnt it seems heavy dosage is given ! I am fear please help

doctor1 MD

i have diagnosed typhoid.From past week i have abdominal pain. I have no fever, Feeling tired. My typhidot results are 1gG negative and 1gM positive. My doctor advised me to take levofloxacin 500mg twice a day. I have take 3 days dose.But felling little pain in abdominal.

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...